Moderate and Cramér-type large deviation theorems for M-estimators

Share/Save/Bookmark

Jurecková, J. and Kallenberg, W.C.M. and Veraverbeke, N. (1988) Moderate and Cramér-type large deviation theorems for M-estimators. Statistics & Probability Letters, 6 (3). pp. 191-199. ISSN 0167-7152

[img]
Preview
PDF
439Kb
Abstract:The known central limit result for broad classes of M-estimators is refined to moderate and large deviation behaviour. The results are applied in relating the local inaccuracy rate and the asymptotic variance of M-estimators in the location and scale problem.
Item Type:Article
Copyright:© 1988 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70270
Official URL:http://dx.doi.org/10.1016/0167-7152(88)90119-8
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page